# SDR COMA0560146

- Difficulty date: February 25, 2005
- Submitted: February 28, 2005
- Operation: Air carrier
- Aircraft: N471CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7655
- Aircraft time: 7,797 hours, 6,838 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Drive Shaft
- Condition: Dirty
- Location: Te Flaps
- Stage of operation: AP
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLIGHT 5102 - DURING YFC APPROACH RECEIVED A FLAP FAIL CAUTION, CREW DECLARED AN EMERGENCY AND LANDED WITHOUT INCIDENT.  CLEANED AND LUBRICATED THE LEFT WING FLAP FLEX DRIVE SHAFTS AND LUBRICATED THE LEFT AND RIGHT FLAP ACTUATORS.
